# SDR AWXA9900465

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT OUT, AT AFT MOST LT SEAT ROW.  REPAIRED BROKEN WIRE AT AFT SEAT.
